Sur un problème de S. Gołąb

E. Siwek; A. Zajtz

Annales Polonici Mathematici (1969)

  • Volume: 22, Issue: 1, page 107-120
  • ISSN: 0066-2216

How to cite


E. Siwek, and A. Zajtz. "Sur un problème de S. Gołąb." Annales Polonici Mathematici 22.1 (1969): 107-120. <>.

author = {E. Siwek, A. Zajtz},
journal = {Annales Polonici Mathematici},
keywords = {metric geometry, convex geometry, integral geometry},
language = {fre},
number = {1},
pages = {107-120},
title = {Sur un problème de S. Gołąb},
url = {},
volume = {22},
year = {1969},

AU - E. Siwek
AU - A. Zajtz
TI - Sur un problème de S. Gołąb
JO - Annales Polonici Mathematici
PY - 1969
VL - 22
IS - 1
SP - 107
EP - 120
LA - fre
KW - metric geometry, convex geometry, integral geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.